Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Advances in Mathematical Physics
Volume 2014, Article ID 307907, 12 pages
http://dx.doi.org/10.1155/2014/307907
Research Article

Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations

1Young Researchers and Elite Club, Mashhad Branch, Islamic Azad University, Mashhad, Iran
2Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa

Received 27 December 2013; Revised 1 July 2014; Accepted 16 July 2014; Published 12 August 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emran Tohidi, O. R. Navid Samadi, and S. Shateyi, “Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations,” Advances in Mathematical Physics, vol. 2014, Article ID 307907, 12 pages, 2014. https://doi.org/10.1155/2014/307907.